RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tikhonov, Sergey Viktorovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 1

Number of views:
This page:547
Abstract pages:1135
Full texts:296
References:157
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 24.11.1973
E-mail: ,
Keywords: abelian varieties; Brauer groups of fields and schemes

Subject:

The presentation of 2-torsion of Brauer groups of elliptic curves defined over complex formal power series by central simple algebras over function fields of curves is obtained. Jointly with U. Rehmann and V.I. Yanchevskii generators and relations in the 2-torsion part of the Brauer group of a hyperelliptic curve are found.

Biography

Graduated from the Mechanics and Mathematics Department of the Belarus State University in 1996 (the Higher Algebra Chair). Ph.D., 2000, the Institute of Mathematics, the National Academy of Sciences of Belarus. More than 10 publications.

   
Main publications:
  • Rehmann U., Tikhonov S. V., Yanchevskii V. I. Two-Torsion of the Brauer Groups of Hyperelliptic Curves and Unramified Algebras over Their Function Fields. // Communications in Algebra, 2001. Vol. 29,  9. P. 3971–3988.

http://www.mathnet.ru/eng/person12249
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/650041

Publications in Math-Net.Ru
2018
1. N. A. Izobov, V. V. Gorokhovik, Yu. S. Kharin, L. A. Yanovich, D. F. Bazylev, V. V. Benyash-Krivets, I. D. Suprunenko, S. V. Tikhonov, “V. I . Yanchevskii is 70”, Algebra Discrete Math., 26:1 (2018),  C–F  mathnet
2016
2. S. V. Tikhonov, “Division algebras of prime degree with infinite genus”, Tr. Mat. Inst. Steklova, 292 (2016),  264–267  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 292 (2016), 256–259  isi  scopus
2014
3. S. V. Tikhonov, V. I. Yanchevskii, “Homomorphisms and involutions of unramified henselian division algebras”, Zap. Nauchn. Sem. POMI, 423 (2014),  264–275  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:4 (2015), 657–664  scopus
2008
4. U. Rehmann, S. V. Tikhonov, V. I. Yanchevskii, “Symbol algebras and cyclicity of algebras after a scalar extension”, Fundam. Prikl. Mat., 14:6 (2008),  193–209  mathnet  mathscinet; J. Math. Sci., 164:1 (2010), 131–142  scopus
5. S. V. Tikhonov, V. I. Yanchevskii, “Abelian crossed products and scalar extensions of central simple algebras”, Zap. Nauchn. Sem. POMI, 356 (2008),  179–188  mathnet  zmath; J. Math. Sci. (N. Y.), 156:6 (2009), 954–959  scopus
2004
6. Dzmitry F. Bazyleu, Sergey V. Tikhonov, Vyacheslav I. Yanchevskii, “Conic bundles over real formal power series field”, Algebra Discrete Math., 2004, 1,  1–16  mathnet  mathscinet  zmath
2002
7. S. V. Tikhonov, V. I. Yanchevskii, “The indices of central simple algebras over function fields of projective spaces over $P_{n,r}$-fields”, Mat. Sb., 193:11 (2002),  125–138  mathnet  mathscinet  zmath; Sb. Math., 193:11 (2002), 1691–1705  isi  scopus

Presentations in Math-Net.Ru
1. Restriction of dynamical system by limit operators
S. V. Tikhonov
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 17:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020